Vol. 2, No. 1, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Some characterizations of type-3 slant helices in Minkowski space-time

Melih Turgut and Süha Yilmaz

Vol. 2 (2009), No. 1, 115–120
Abstract

In this work, the concept of a slant helix is extended to Minkowski space-time. In an analogous way, we define type-3 slant helices whose trinormal lines make a constant angle with a fixed direction. Moreover, some characterizations of such curves are presented.

Keywords
Minkowski space-time, Frenet frame, slant helix, type-3 slant helix
Mathematical Subject Classification 2000
Primary: 53C40, 53C50
Milestones
Received: 17 March 2008
Revised: 14 June 2008
Accepted: 16 June 2008
Published: 18 March 2009

Communicated by Frank Morgan
Authors
Melih Turgut
Dokuz Eylül University
Buca Faculty of Education
Department of Science and Mathematics
35160 Buca-Izmir
Turkey
Süha Yilmaz
Dokuz Eylül University
Buca Faculty of Education
Department of Science and Mathematics
35160 Buca-Izmir
Turkey